Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Continuous neuropathy in feet post a fall, blood work showed excessive b12. Is excess b12 dangerous?

I have neuropathy in my feet . It could be from a fracturing my tail bone. I fell last September and the neuropathy started several months after that. I have been to various doctors and really do not have an answer. I started taking the Nerve Support. I showed my internist, after blood work she said I was taking too much B 12. Is it bad to have too much B 12. Thank you
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

Vitamin B12 has role in functioning of nerve conduction if there are low level then mild nerve compression can lead to more damage of nerve and subsequently more pain.

High levels of B12 are not dangerous nothing to worry.
Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care

Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor